On the equation G_n(x)=G_m(P(x)) for third order linear recurrences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-24
JournalPortugaliae mathematica
Volume61
Publication statusPublished - 2004

Cite this

On the equation G_n(x)=G_m(P(x)) for third order linear recurrences. / Fuchs, Clemens Josef.

In: Portugaliae mathematica, Vol. 61, 2004, p. 1-24.

Research output: Contribution to journalArticleResearchpeer-review

@article{008379d5dacf4c2db6b6b17dac52d3be,
title = "On the equation G_n(x)=G_m(P(x)) for third order linear recurrences",
author = "Fuchs, {Clemens Josef}",
year = "2004",
language = "English",
volume = "61",
pages = "1--24",
journal = "Portugaliae mathematica",
issn = "0032-5155",
publisher = "European Mathematical Society",

}

TY - JOUR

T1 - On the equation G_n(x)=G_m(P(x)) for third order linear recurrences

AU - Fuchs, Clemens Josef

PY - 2004

Y1 - 2004

M3 - Article

VL - 61

SP - 1

EP - 24

JO - Portugaliae mathematica

JF - Portugaliae mathematica

SN - 0032-5155

ER -